# SDR DLM88060494

- Difficulty date: June 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 44,789 hours, 35,119 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE AFTER GEAR RETRACTION.  CYCLED GEAR AND LIGHTS WERE NORMAL.  COMPLIED WITH OPN 50006. LANDING GEAR STRUT TROUBLESHOOTING.  NO TROUBLE FOUND.  TMC SUGGESTS REPLACE NOSE GEAR SENOR.  REPLACED UPLOCK SENSOR D1-32.  A/C OK FOR SERVICE.
